Advanced

Asymptotic normality of graph statistics

Nowicki, Krzysztof LU (1989) In Journal of Statistical Planning and Inference 21(2). p.209-222
Abstract
Various types of graph statistics for Bernoulli graphs are represented as numerators of incomplete U-statistics. Asymptotic normality of these statistics is proved for Bernoulli graphs in which the edge probability is constant. In addition it is shown that subgraph counts asymptotically are linear functions of the number of edges in the graph.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Markov graphs, incomplete U-statistics, U-statistics, induced subgraph counts, Random graphs, subgraph counts
in
Journal of Statistical Planning and Inference
volume
21
issue
2
pages
209 - 222
publisher
North-Holland
external identifiers
  • scopus:45249126166
ISSN
1873-1171
language
English
LU publication?
yes
id
29ef0881-9668-4ee8-b2da-c3a02c1d0b91 (old id 1782002)
date added to LUP
2011-02-03 17:17:47
date last changed
2017-01-01 04:57:40
@article{29ef0881-9668-4ee8-b2da-c3a02c1d0b91,
  abstract     = {Various types of graph statistics for Bernoulli graphs are represented as numerators of incomplete U-statistics. Asymptotic normality of these statistics is proved for Bernoulli graphs in which the edge probability is constant. In addition it is shown that subgraph counts asymptotically are linear functions of the number of edges in the graph.},
  author       = {Nowicki, Krzysztof},
  issn         = {1873-1171},
  keyword      = {Markov graphs,incomplete U-statistics,U-statistics,induced subgraph counts,Random graphs,subgraph counts},
  language     = {eng},
  number       = {2},
  pages        = {209--222},
  publisher    = {North-Holland},
  series       = {Journal of Statistical Planning and Inference},
  title        = {Asymptotic normality of graph statistics},
  volume       = {21},
  year         = {1989},
}